MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION NRG TRANSSEPTAL NEEDLE; CATHETER, SEPTOSTOMY
Model Number NRG-E-HF-71-C1
Medical Device Problem Codes Use of Device Problem (1670); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Event date was estimated, since no date was yet provided.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that nrg transseptal needle was selected for use.It was mentioned that it was difficult to cross the septum using nrg needle.Thus, the cable was first replaced and another attempt was made to still not able to cross.Due to difficult anatomy, it was difficult to get good tenting spot.The physician did not want to replaced the needle, so as per the physician request, the nurse scrape off the insulation at the proximal end of the needle, connected cautery to it and was able to cross.The procedure was completed successfully with the same needle.No patient complications was reported.The needle is not expected to be return as disposed.

Brand Name
NRG TRANSSEPTAL NEEDLE
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23488324
Report Number2124215-2025-80316
Device Sequence Number21472324
Product Code DXF
UDI-Device Identifier00685447004530
UDI-Public(01)00685447004530
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K073326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNRG-E-HF-71-C1
Device Catalogue NumberNRG-E-HF-71-C1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown